The convergence rate for the normal approximation of extreme sums release_ga45k3f2ffa33crrgwq5codm6i

by Shihong Cheng, Yongcheng Qi

Published in Nonlinear Analysis by Elsevier BV.

2009   Volume 71, Issue 12, e1082-e1093

Archived Files and Locations

application/pdf  441.7 kB
file_ao4yjdjsfzdvlppq7msnl4e7vy
www.d.umn.edu (web)
web.archive.org (webarchive)
application/pdf  345.8 kB
file_7rwznplddvbavgku3fxydml2gy
www.d.umn.edu (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2009
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0362-546X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a73ada97-9e05-4166-86b0-aedad825afe3
API URL: JSON